Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have a stomach pain & experiencing heartburn

I have a weird pain on the right side of my stomach, just below my ribs. Have been experiencing this for a few days. My period is due in a few days. I have all of a sudden experiencing heartburn , like never before, and this lasts most of the day. help
Asked On : Thu, 3 Feb 2011
Answers:  3 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi,I have had pain in my upper stomach under the right ripcage for about eight weeks now, went to the doctor they done blood test ultrasounds he thought it might be some scare tissue from an old gallbladder surgery but said pancreas looked fine after the ultrasound, put me on Antibiotics for 5 days the pain is still there and its getting worse it feels like sandspurs traveling around my insides and sticking me also sometimes the area feels warm to the touch. what could the problem be?
Answered: Sat, 26 Mar 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The important causes for pain in this area can be gall stones, inflammation of gall bladder, gastritis and hyperacidity. well the treatment part in all these cases differ a lot. it is better if you get ultra sound scan done to pin point the cause. For the time being pain can be relieved with lavan bhaskar churan 500mg with punarnava kshar 10mg in it and 2 tablets of chitrak vati with hot water tds. Have light diet and avoid lifting of weight.
Answered: Thu, 3 Feb 2011
I find this answer helpful
General Surgeon Dr. Azhar Khan's  Response
So Ok you are experiencing this pain since, have you had similar episodes of such before too,what's your age,after answering these questions i might come to any conclusion,since you told that you are experiencing heart burn which suggests me to a vague conclusion that you might be having gastritis problem,which might be relieved my some antacids and antispasmodics,after this i would strongly suggest you to undergo usg w/a, as soon a come to final conclusion
Answered: Thu, 3 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor